Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 67, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 31, 2016, 6:18 PM EDT for Putnam County, Florida. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2016, 6:18 PM EDT (22:18 UTC)
- Expired
- May 31, 2016, 7:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Putnam County, FL
The radar
The Jacksonville radar (KJAX), 90 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 6:53 PM EDT | TSTM WND DMG | 2 Ese Carraway, FL | CENTRAL DISPATCH REPORTED A TREE DOWN BLOCKING ONE LANE OF STATE ROAD 100 BETWEEN ROBERTS LANE AND BARDIN ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.3 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 288 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1421 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
875
WUUS52 KJAX 312218
SVRJAX
FLC107-312300-
/O.NEW.KJAX.SV.W.0067.160531T2218Z-160531T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
618 PM EDT TUE MAY 31 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN PUTNAM COUNTY IN NORTHEASTERN FLORIDA...
* UNTIL 700 PM EDT
* AT 618 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FLORAHOME...OR
NEAR INTERLACHEN...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PALATKA...INTERLACHEN...BARDIN...MELROSE LANDING...FLORAHOME...
HOLLISTER...CARRAWAY...PUTNAM HALL AND MANNVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
HAIL AND DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2972 8200 2981 8181 2969 8169 2962 8165
2953 8194
TIME...MOT...LOC 2218Z 327DEG 3KT 2971 8187
HAIL...0.75IN
WIND...60MPH
$$
SHASHY2 follow-up statements
021
WWUS52 KJAX 312235
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
635 PM EDT TUE MAY 31 2016
FLC107-312300-
/O.CON.KJAX.SV.W.0067.000000T0000Z-160531T2300Z/
PUTNAM FL-
635 PM EDT TUE MAY 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHWESTERN PUTNAM COUNTY...
AT 634 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FLORAHOME...OR
NEAR INTERLACHEN...MOVING SOUTHEAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PALATKA...INTERLACHEN...BARDIN...MELROSE LANDING...FLORAHOME...HOLLISTER...
CARRAWAY...PUTNAM HALL AND MANNVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 2971 8198 2974 8196 2979 8180 2969 8169
2962 8165 2956 8191
TIME...MOT...LOC 2234Z 300DEG 6KT 2969 8185
HAIL...<.75IN
WIND...60MPH
$$
SHASHY283
WWUS52 KJAX 312302
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
702 PM EDT TUE MAY 31 2016
FLC107-312311-
/O.EXP.KJAX.SV.W.0067.000000T0000Z-160531T2300Z/
PUTNAM FL-
702 PM EDT TUE MAY 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PUTNAM COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2971 8198 2974 8196 2979 8180 2969 8169
2962 8165 2956 8191
TIME...MOT...LOC 2257Z 327DEG 3KT 2969 8185
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:05 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 31, 4:05 PM EDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 405 PM EDT TUE MAY 31 2016 .Near Term /Through Wednesday/... Widely scattered sea breeze convection expected later this afternoon and again Wed afternoon. Have limited POPs to 30 pct as model guidance not suggesting very widespread precip beneath upper ridge and given mediocre precip water values. MOS pops from MET, MAV, and ECS similar showing fairly low values. Continued above normal temperatures thru Wed with high temps lwr-mid 90s inland...upr 80s/around 90 coast.... and low temps tonight generally upr 60s to lwr 70s. Could be some patchy shallow fog toward dawn Wed but keeping out of forecast since generally not expected to be dense. .SHORT TERM /Wednesday Night through Thursday Night/... A weak perturbation aloft over the western Atlantic just to the east of the area will move slowly eastward Wednesday night into Thursday, and a light west to northwest flow aloft will prevail through the period. The remnants of Bonnie will move slowly northeastward along the North Carolina coastline through Thursday night. Storms will linger through the evening Wednesday night and then dissipate overnight. Overnight lows will be in the upper 60s to lower 70s. Surface ridge axis will move northward and be located near the FL/GA border Thursday. Thus, storm motion will be slow, with storms propagating along the sea breeze and outflow boundaries. Moderate instability with precipitable water values ranging from 1.5-1.75" will result in scattered showers and storms during the afternoon and evening hours on Thursday. Temperatures will be hot with highs in the low to mid 90s, except upper 80s along the coast. .LONG TERM /Friday through Monday/... An upper level low over south Texas will shear out late in the weekend as an upper trough digs across the Great Lakes and Ohio Valley Sunday and Monday. Weak upper ridging over the region will then be replaced by troughing Sunday and Monday. The models differ in the strength of the troughing, but otherwise agree on the pattern. Scattered afternoon and early evening showers and storms along the sea breeze boundaries will prevail each afternoon through Saturday. Moisture will increase as the flow increases out of the southwest, and enhancement from the the upper trough is forecast to lead to higher coverage of storms. Warm temperatures will prevail each day with highs generally in the lower 90s and lows in the upper 60s to lower 70s. && .AVIATION... Continuing VCTS for afternoon and early evening at TAF sites...but coverage of TSRA expected to be rather limited this afternoon and again Wed afternoon. Otherwise...VFR conditions expected. && .MARINE... West winds will become SE along the coast this afternoon and again Wed afternoon. Southerly flow will prevail Thu thru weekend with high pressure east of the waters. Winds will generally be 10-15 kts with seas 2-4 ft. Rip Currents: Low risk today and Wed. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 93 69 93 / 30 30 30 30 SSI 72 88 74 87 / 20 20 10 30 JAX 72 92 70 93 / 30 30 20 30 SGJ 72 88 73 88 / 20 20 20 30 GNV 69 92 69 92 / 30 30 30 30 OCF 70 92 69 92 / 30 30 20 30 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Wolf/Kennedy/Walker
Hazardous weather outlook, May 31, 4:58 AM EDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 458 AM EDT TUE MAY 31 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-011000- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 458 AM EDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON. A FEW STRONGER STORMS COULD PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THIS AFTERNOON DUE TO VERY SLOW STORM MOTION GENERALLY TO THE SOUTHEAST AT 10 MPH OR LESS. THUNDERSTORMS WILL DECREASE IN COVERAGE THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH NEXT WEEKEND. AFTERNOON HEAT INDEX VALUES WILL NEAR 100 DEGREES INLAND EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, May 31, 4:29 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 PM EDT TUE MAY 31 2016
FLZ033-312115-
ST. JOHNS FL-
429 PM EDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. JOHNS COUNTY UNTIL
515 PM EDT...
AT 429 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NOCATEE...OR 11 MILES SOUTH OF PONTE VEDRA BEACH...MOVING SOUTHEAST AT
15 MPH.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
SAINT AUGUSTINE...WORLD GOLF VILLAGE...SAINT AUGUSTINE BEACH...SOUTH
PONTE VEDRA...VILANO BEACH...NOCATEE...DURBIN...SAINT AUGUSTINE SOUTH...
GUANA RIVER STATE PARK...PALM VALLEY...SAINT AUGUSTINE SHORES...SAWGRASS
AND ANASTASIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2988 8123 2979 8135 3007 8154 3011 8149
3011 8144 3014 8143 3018 8138 3011 8130
2989 8122
TIME...MOT...LOC 2029Z 320DEG 11KT 3007 8141
SHASHYSpecial weather statement, May 31, 4:44 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 PM EDT TUE MAY 31 2016
GAZ154-312115-
COASTAL GLYNN GA-
444 PM EDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GLYNN COUNTY UNTIL
515 PM EDT...
AT 443 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LITTLE SAINT SIMONS ISLAND...OR NEAR DARIEN...MOVING EAST AT
10 TO 15 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ST. SIMONS ISLAND...DOCK JUNCTION...SEA ISLAND...COUNTRY CLUB ESTATES
AND BOYS ESTATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3121 8124 3112 8138 3124 8154 3134 8148
3133 8145 3133 8144 3131 8144 3128 8139
3129 8139 3128 8138 3130 8137 3131 8134
3130 8133 3130 8134 3128 8132 3128 8126
3127 8122
TIME...MOT...LOC 2043Z 290DEG 14KT 3130 8137
SHASHYSpecial weather statement, May 31, 5:02 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 PM EDT TUE MAY 31 2016
FLZ024-GAZ164-165-312145-
INLAND NASSAU FL-INLAND CAMDEN GA-CHARLTON GA-
502 PM EDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL NASSAU...
SOUTHWESTERN CAMDEN AND NORTHEASTERN CHARLTON COUNTIES UNTIL 545 PM
EDT...
AT 501 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOMELAND...OR NEAR FOLKSTON...MOVING SOUTHEAST AT 10 MPH.
GUSTY WINDS OF 40 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
KINGSLAND...FOLKSTON...HOMELAND AND KINGS FERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3083 8163 3084 8167 3079 8168 3069 8187
3091 8215 3103 8199 3087 8166 3085 8167
3084 8161
TIME...MOT...LOC 2101Z 306DEG 10KT 3092 8199
SHASHYLocal storm report, May 31, 5:16 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
516 PM EDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 8 SW BAXLEY 31.68N 82.45W
05/31/2016 APPLING GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TWO TREES DOWN IN WESTERN
APPLING COUNTY ON WILSON CRAPPS ROAD AND ERNEST KESLER
ROAD.
&&
SHULERSpecial weather statement, May 31, 5:20 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
520 PM EDT TUE MAY 31 2016
GAZ150-164-312200-
CHARLTON GA-WARE GA-
520 PM EDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WARE AND NORTHWESTERN
CHARLTON COUNTIES UNTIL 600 PM EDT...
AT 520 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF BRAGANZA...OR 13 MILES NORTH OF STEPHEN FOSTER
STATE PARK...MOVING SOUTHEAST AT 10 MPH.
GUSTY WINDS OF 40 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL WARE AND
NORTHWESTERN CHARLTON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3104 8246 3112 8230 3094 8214 3084 8238
3099 8246
TIME...MOT...LOC 2120Z 330DEG 10KT 3102 8235
SHASHYSpecial weather statement, May 31, 5:55 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
555 PM EDT TUE MAY 31 2016
FLZ033-312230-
ST. JOHNS FL-
555 PM EDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. JOHNS COUNTY
UNTIL 630 PM EDT...
AT 555 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HASTINGS...MOVING SOUTHEAST AT 10 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HASTINGS...SAINT AUGUSTINE SHORES...ELKTON...DUPONT CENTER AND SPUDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2962 8144 2962 8148 2965 8151 2974 8153
2976 8153 2980 8154 2989 8140 2970 8124
TIME...MOT...LOC 2155Z 327DEG 8KT 2979 8144
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 10:53 PM EDT | Special Weather Statement | JAX | Flagler | 52 min |
| May 31, 3:48 PM EDT | Special Weather Statement | JAX | Saint Johns | 42 min |
| May 31, 3:56 PM EDT | Special Weather Statement | JAX | Marion | 49 min |
| May 31, 4:29 PM EDT | Special Weather Statement | JAX | Saint Johns | 46 min |
| May 31, 4:50 PM EDT | Special Marine Warning | JAX | 55 min | |
| May 31, 5:26 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton | 49 min |
| May 31, 5:55 PM EDT | Special Weather Statement | JAX | Saint Johns | 35 min |
| May 31, 5:58 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 47 min |
| May 31, 6:24 PM EDT | Special Weather Statement | JAX | Alachua | 51 min |
| May 31, 7:12 PM EDT | Special Weather Statement | JAX | Bradford | 33 min |
| May 31, 7:17 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford | 3 hr |
| May 31, 7:21 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford | 39 min |
| May 31, 7:22 PM EDT | Special Weather Statement | JAX | Flagler | 53 min |
| May 31, 7:29 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam | 46 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.